Поле DC | Значение | Язык |
dc.contributor.author | Kovaleva, L. A. | - |
dc.contributor.author | Soldatov, A. P. | - |
dc.date.accessioned | 2013-05-07T13:18:29Z | - |
dc.date.available | 2013-05-07T13:18:29Z | - |
dc.date.issued | 2010 | - |
dc.identifier.citation | Kovaleva L.A. On a nonlocal problem in function theory / L.A. Kovaleva, A.P. Soldatov ; Belgorod State University // Differential equations. - 2010. - Vol.46, N3.-P. 400-414. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/4564 | - |
dc.description.abstract | We consider nonlocal boundary value problems for three harmonic functions each of which is defined in its own domain. A contact condition is posed on the common part of the boundaries of these domains, and the Dirichlet or Neumann data (or mixed boundary conditions) are given on the remaining parts of the boundary. We prove the unique solvability of these problems | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | nonlocal problem | ru |
dc.subject | nonlocal boundary value problems | ru |
dc.subject | boundary conditions | ru |
dc.subject | unique solvability | ru |
dc.title | On a nonlocal problem in function theory | ru |
dc.type | Article | ru |
dc.identifier.citationpublication | Differential equations. | ru |
dc.identifier.citationnumber | 3 | ru |
dc.identifier.citationvolume | 46 | ru |
dc.identifier.citationfirstpage | 400 | ru |
dc.identifier.citationendpage | 414 | ru |
dc.description.refereed | yes | ru |
dc.description.institution | Belgorod State University | ru |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|